# SDR 9607912708

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817E
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lp5 Fitting
- Condition: Failed
- Location: Nr 1 Engine Gb
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE LOST OIL PRESSURE AND QUANTITY EN ROUTE.  A PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED.  THE FLIGHT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LP5 FITTING LIBERATED FROM THE GEARBOX.  THE GEARBOX THREADS WERE REPAIRED AND THE LP5 FITTING WAS REPLACED.  ENGINE RUNUP AND LEAK CHECK WERE SATISFACTORY.
